# SDR SWAA2014121534984

- Difficulty date: December 12, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 27,114 hours, 12,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT SIGN LENS LOOSE.  R & R LENS IAW AMM.
